HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 7, Geophysics >
Vol.10, No.1 >

Simple Quasi-periodic Functions and an Inverse Power Law

フルテキスト
10(1)_p21-30.pdf394 kBPDF見る/開く
この文献へのリンクには次のURLを使用してください:http://hdl.handle.net/2115/8807

タイトル: Simple Quasi-periodic Functions and an Inverse Power Law
著者: MAEDA, Itaru 著作を一覧する
発行日: 1996年 2月29日
出版者: Hokkaido University
誌名: Journal of the Faculty of Science, Hokkaido University. Series 7, Geophysics
巻: 10
号: 1
開始ページ: 21
終了ページ: 30
資料タイプ: bulletin
URI: http://hdl.handle.net/2115/8807
出現コレクション:Vol.10, No.1

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学